# SDR C2XA01TY045

- Difficulty date: March 18, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493003
- Condition: Gouged
- Location: Cardo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE CARGO DOOR SKIN WAS FOUND GOUGED AT THE CUTOUT FOR THE ACTUATING HANDLE.  MAINTENANCE REPAIRED THE SKIN IAW EMB GST-0815/01, THE REPAIR WAS SATISFACTORY. THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
